MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0475100000
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the crossfire 2 went up in smoke when they turned in on.The nurses state that they saw a spark when they turned it on.It was then plugged into an isolated outlet and as soon as it was turned on, the unit made a loud buzzing sound and smoke began to come out.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: smoking and sparking.Probable root cause: console fuses fail to break circuit due to excessive mains current leading to fire, isolation power supply failure, use error: console is sterilized or disinfected, use error: console cleaned with incompatible products.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG CROSSFIRE 2 CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23537722
Report Number0002936485-2025-00914
Device Sequence Number21103170
Product Code GEI
UDI-Device Identifier07613327058109
UDI-Public07613327058109
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown